Gaussian Markov Random Fields: Theory and Applications

Author: Congdon, Peter

Source: Journal of the Royal Statistical Society: Series A (Statistics in Society), Volume 170, Number 3, July 2007 , pp. 858-858(1)

Publisher: Wiley-Blackwell

Buy & download fulltext article:

OR

Price: $48.00 plus tax (Refund Policy)

Document Type: Research Article

DOI: http://dx.doi.org/10.1111/j.1467-985X.2007.00485_8.x

Affiliations: Queen Mary College University of London

Publication date: July 1, 2007

Related content

Tools

Key

Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content

Text size:

A | A | A | A
Share this item with others: These icons link to social bookmarking sites where readers can share and discover new web pages. print icon Print this page